Advertisement

Ukrainian Mathematical Journal

, Volume 53, Issue 1, pp 141–148 | Cite as

A Mixed Problem for One Pseudoparabolic System in an Unbounded Domain

  • G. P. Domans'ka
  • S. P. Lavrenyuk
Article
  • 15 Downloads

Abstract

We prove the existence and uniqueness of a solution of a mixed problem for a system of pseudoparabolic equations in an unbounded (with respect to space variables) domain.

Keywords

Space Variable Unbounded Domain Pseudoparabolic Equation Pseudoparabolic System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    H. Gajewski, K. Gröger, and K. Zacharias, Nichtlineare Operatorengleichungen und Operatorendifferentialgleichungen Akademie, Berlin (1974).Google Scholar
  2. 2.
    R. E. Showalter, “Pseudoparabolic partial differential equations,” Dissert. Abstrs. B29, No. 8, 2994 (1968).Google Scholar
  3. 3.
    R. E. Showalter, “Partial differential equations of Sobolew — Galperin type,” Pacif. J. Math. 31, No. 3, 787–793 (1969).Google Scholar
  4. 4.
    S. I. Lyashko, “An analog of the Galerkin method for the solution of pseudoparabolic equations,” Dopov. Akad. Nauk Ukr. SSR No. 8, 54–55 (1991).Google Scholar
  5. 5.
    I. I. Lyashko, S. I. Lyashko, and T. V. Tomashevskaya, “An approximate method for the solution of pseudoparabolic equations,” Dopov. Nats. Akad. Ukr. No. 9, 56–58 (1994).Google Scholar
  6. 6.
    M. O. Kolin'ko and S. P. Lavrenyuk, “Uniqueness of a solution of the Fourier problem for a nonlinear pseudoparabolic system,” Visn. L'viv. Univ., Ser. Mekh. Mat. Issue 45, 71–77 (1996).Google Scholar
  7. 7.
    M. O. Bas and S. P. Lavrenyuk, “On the uniqueness of a solution of the Fourier problem for one system of the Sobolev — Gal'perin type,” Ukr. Mat. Zh. 48, No. 1, 124–128 (1996).Google Scholar
  8. 8.
    S. P. Lavrenyuk and M. B. Ptashnyk, “Pseudoparabolic variational inequalities without initial conditions,” Ukr. Mat. Zh. 50, No. 7, 919–929 (1998).Google Scholar
  9. 9.
    W. Rundell, “The uniqueness class for the Cauchy problem for pseudoparabolic equations,” Proc. Amer. Math. Soc. 76, No. 2, 253–257 (1979).Google Scholar
  10. 10.
    G. I. Khil'kevich, “An analog of the Saint-Venant principle, the Cauchy problem, and the first boundary-value problem for pseudoparabolic equations in an unbounded domain,” Usp. Mat. Nauk 36, No. 4, 229–230 (1981).Google Scholar
  11. 11.
    G. I. Khil'kevich, “On the behavior of solutions of pseudoparabolic equations in a neighborhood of regular points and at infinity,” in: Differential Equations and Applications [in Russian], Moscow University, Moscow (1984), pp. 170–175.Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • G. P. Domans'ka
    • 1
  • S. P. Lavrenyuk
    • 2
  1. 1.Franko Lviv UniversityLviv
  2. 2.Kraków Polytechnic UniversityKraków

Personalised recommendations